# SDR 20000907SH009

- Difficulty date: September 7, 2000
- Submitted: September 7, 2000
- Operation: Air carrier
- Aircraft: N211SJ
- Make and model: Gulstm G1159B
- Aircraft serial: 75
- System (JASC): 2150 · Cabin Cooling System
- Part: Flange
- Part number: 18369021
- Condition: Failed
- Location: Heat Exchanger
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLANGE ON INBOARD SIDE OF HEAT EXCHANGER FAILED AND DUCT BECAME DISCONNECTED.  HEAT EXCHANGER IS BEING SENT TO GULFSTREAM FOR ENGINEERING ANALYSIS.  (X)
